# SDR AWXA200601124

- Difficulty date: July 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 30,443 hours, 12,253 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part serial: UNK
- Condition: Cracked
- Location: Lt Wing
- Part time: 30,443 hours, 12,253 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON HOLE NR 16 OF FWD PINTLE FITTING LT.  CRACK ON HOLE NR 16 OF FWD PINTLE FITTING LEFT WING WAS REPAIRED IAW PART C OF AWA ER NR 26 - 5721 - 06181 - ES2.
